# SDR 96ZZZX3929

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3281R
- Make and model: Cessna 152
- Aircraft serial: 15284363
- Engine: Lyc O235L2C
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 105267
- Condition: Blockage
- Location: Finger Screen
- Stage of operation: NR
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

PARTIAL POWER LOSS.  FINGER SCREEN WAS FOUND PARTIALLY FILLED WITH A LINT-LIKE SUBSTANCE TO THE POINT THAT FUEL FLOW WAS RESTRICTED.  THE FUEL SYSTEM WAS CHECKED BY DRAINING FUEL FROM SUMPS, GASCOLATOR, FUEL LINE, CARBURETOR FLOAT BOWL.  NO FURTHER CONTAMINATION WAS FOUND.  GASCOLATOR WAS DISASSEBLED, AND SCREEN WAS FOUND TO BE CLEAN.  THE GASOLATOR HAD FAILED TO TRAP CONTAMINATION.  SYSTEM REASSEMBLED, AIRCRAFT GROUND RUN AND TEST FLOWN.  OPERATION NORMAL, RETURNED TO SERVICE.
